# SDR AALA202406240300

- Difficulty date: June 19, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 75,135 hours, 34,966 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 780A000001
- Part serial: 00595
- Condition: Defective
- Location: Te Flaps
- Part time: 33,519 hours, 20,938 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED ON APPROACH INTO DFW DUE TO THE FLIGHT CREW REPORTING THAT WHEN FLAPS 2 WERE SELECTED A FLAPS FAULT MESSAGE FOR THE SLAT FLAP CONTROL COMPUTER 2 FLAP CHANNEL. MAINTENANCE REPLACED THE COMMAND SENSOR UNIT PER AMM 27-51-17. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
